MathSciNet Relay Station
MathSciNet bibliographic data
MR2598524 60G42 (60F25 60J80)
Alsmeyer, G.; Iksanov, A.; Polotskiy, S.; Rösler, U. Exponential rate of $L_p$-convergence of intrinsic martingales in supercritical branching random walks. Theory Stoch. Process. 15 (2009), no. 2, 1–18.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement